# SDR ASAA0610211

- Difficulty date: February 27, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Ws 76
- Component part number: 654549519
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING UPPER SKIN AT WBL 76.75 FM AFT EDGE OF SKIN FWD FOR 9.5" SKIN CHAFED.  REPAIRED PER ERO 5279 AND EA 5720 01297.
